MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; EXTREMITY

MEDLINE INDUSTRIES LP Medline Industries, Inc.; EXTREMITY
Model Number DYNJ902595G
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility during a procedure the breathing bag 'blew off the arm' requiring ventilation and an additional device.Per the facility the anesthesiologist 'was putting the patient to sleep and as soon as they grabbed the breathing bag to oxygenate, the bag blew off of the arm'.The staff placed an oxygen mask on the patient when the patient began de-saturate.The staff 'grabbed an additional circuit and attached the breathing bag to the machine'.Per the staff once the breathing bag was attached the patient became stable.According to the staff the 'plastic couple that connects the bag to the breathing arm was split'.A visual inspection of the device was performed and confirmed the stated issue of the connector splitting.Per the investigation a definitive root cause could not be determined based on the pictures provided.No additional information is currently available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility that during a procedure the breathing bag 'blew off the arm' requiring ventilation and an additional device.

Brand Name
Medline Industries, Inc.
Common Device Name
EXTREMITY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key14119178
Report Number1423395-2022-00011
Device Sequence Number2427644
Product Code OJH
UDI-Device Identifier10193489370737
UDI-Public10193489370737
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ902595G
Device Catalogue NumberDYNJ902595G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown